# SDR AALA20020912

- Difficulty date: June 17, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49455
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PHX  - FLT 471 - DURING CRUISE, NOTICED A PLUS/MINUS 200 LB FLUCTUATION IN RIGHT HYDRAULIC SYSTEM PRESSURE DURING DESCENT.  RIGHT HYDRAULIC SYSTEM PRESSURE LOW LIGHT ILLUMINATED.  PERFORMED ABNORMAL CHECKLIST FOR PRESSURE LOW LIGHT, WAS ABLE TO GET FLAPS 15 DEGREES BEFORE LOSING ALL RIGHT HYDRAULIC PRESSURE AND QUANTITY.  PERFORMED EMERGENCY ALTERNATE GEAR EXTENSION.  LANDED PHX WITHOUT INCIDENT.  REPLACED O-RING ON RUDDER SHUTOFF VALVE PLUG.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
